... with unusual symptoms: an unrelenting feeling of my head being stuffed with cotton and pushing outward, accompanied by a sense of visual sensory overload and of being partially disconnected from the world "out there." These symptoms accompanied by low motivation to face sensory experience like supermarkets and movies. (This fogginess is NOT cognitive, not about muddled thinking.) I was well for 16 years on 20 mg of Prozac, except for a short time when HMO tried to get me to switch to generic Fluoxetine. I got a waiver then, but a year and a half ago, I tried generic again because HMO will no longer pay for brand Prozac. Symptoms returned. I have since tried other ADs but finally went back to brand Prozac 2 months ago despite the cost. Unfortunately, it has not been working at doses between 20 and 40, and 40 caused enhanced anxiety. I'm about to ask my psychiatrist about a supplement to the Prozac as one strategy. Has that worked for people when Prozac alone has not?
There are many adjunct medications that can be added to Prozac, a SSRI type antidepressant. Several medications to consider are Wellbutrin, a DNRI type antidepressant, Abilify, an antidepressant enhancer, and Deplin, a prescription supplement of folic acid which is a B vitamin. Only your doctor and you can decide what is best to try.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother is in the hospital with an atypical mycobacterial infection and will not be able to leave?
Posted 9 Oct 2009 • 1 answer
Posted 6 Nov 2012 • 7 answers
Posted 11 Jul 2013 • 2 answers
Posted 23 Jul 2013 • 5 answers
Posted 23 Apr 2015 • 2 answers